# SDR DALA2025100207167

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,153 hours, 14,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7766953) DURING SVC CHK FOUND FIRST CLASS POWER SUPPLY INOP. R/R POWER SUPPLY PER B737 AMM 33-51. OPS CHK GOOD. A/C OK FOR SVC.
